Ask The Doctor > Questions & Answers > Hi, I started on birth control about two weeks ago

Hi, I started on birth control about two weeks ago

Patient: Hi, I started on birth control about two weeks ago. I noticed a pink streak in my 3 month olds diaper today and dried up pink in her privates when I wiped her. She had this when she was a day old and the nurses told me it was pseudomenstruation because of hormones. Could this be happening again because of the hormones in the birth control?

 

 

Doctor: Thank you for writing to us.It is normal to get vaginal discharge in newborns. And this is due to hormones affecting the uterus. It is nothing to worry about.If the bleeding continues for more than a week, please talk to a Doctor to confirm if it is still normal. Hope this helps you.All the best.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment